# SDR CALA2013082390703

- Difficulty date: September 22, 2011
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 47,143 hours, 18,722 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE FOUND JUST FWD L1 DOOR BELOW RVSM, DAMAGE 2 INCHES WIDTH AND .0625" DEPTH NO CRACKS AND ALL AREA SMOOTH AND JUST PAINTED.  OK TO CF IAW SRM 53-11-11, TABLE 107 RECHECK AT C-CK.  IAW TELEX AIRBU530 526F OK FOR 3000C STARTING AT 18722PTC.  DISPOSITION WILL BE PROVIDED DURING GRACE PERIOD.  NEW MAX LIMIT 21722C.  CQT: NEW REF IS ECRA 5341 -01017, MUST HAVE PART 3 PERMANENT REPAIR WITHIN 3000 CYCLES ON OR BEFORE PTC 22280.  SKIN REPAIR IAW SRM 53-11-11, FIG 210 REPAIR DOUBLER REQUIRES 1ST INSP AT 60000FC IAW SRI IIR 53-11-11-2-003-00 TABLE 204, RETIMED ITEM TO 60,000C REF SRI 53-11-11-2-003-00.
